Go to content
UR Home

Analytic functions on tubes of nonarchimedean analytic spaces

Martin, Florent (2017) Analytic functions on tubes of nonarchimedean analytic spaces. Algebra & Number Theory 11 (3), pp. 657-683.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.2140/ant.2017.11.657


Abstract

Let k be a discretely valued nonarchimedean field. We give an explicit description of analytic functions whose norm is bounded by a given real number r on tubes of reduced k-analytic spaces associated to special formal schemes (including k-affinoid spaces as well as open polydiscs). As an application we study the connectedness of these tubes. In the discretely valued case, this generalizes a ...

plus


Export bibliographical data



Item type:Article
Date:2017
Institutions:Mathematics > Prof. Dr. Klaus Künnemann
Mathematics > Prof. Dr. Walter Gubler
Identification Number:
ValueType
10.2140/ant.2017.11.657DOI
Keywords:FORMAL SCHEMES; VARIETIES; affinoid spaces; tubes; semiaffinoid; reduction
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:38463
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons